MathSciNet Relay Station
MathSciNet bibliographic data
MR358179 (50 #10644) 41A65
Blatter, J.; Cheney, E. W. Minimal projections on hyperplanes in sequence spaces. Ann. Mat. Pura Appl. (4) 101 (1974), 215–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement